# SDR DALA2016031502604

- Difficulty date: March 14, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 798-898
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND GOUGES THROUGHOUT SEAT TRACK CROWN AND INNER FLAT SURFACES AT AFT CABIN FLOOR, FROM BS 798 - 898 AND RBL 56.0.  REMOVED SCRATCHES AND GOUGES THROUGH OUT SEAT TRACK INNER FLAT SURFACE AND EVALUATED ORIGINAL MATERIAL  .100, AND MAT LOSS .045" AND REM MAT .055 FOUND TO BE OUT OF LIMIT IAW SRM 53-20-52 AND REPLACED SEAT TRACK FROM BS 798 TO 898, RBL 56.0" IAW SRM 51-41-01, DWG 500482, REV A AND ALODINED AND PRIMED AND TOP COATED IAW SRM 51-10-04 AND AMM 51-10-00.
